JournalszaaVol. 17, No. 1pp. 37–55

Schrödinger Operators with Moving Point Perturbations and Related Solvable Models of Quantum Mechanical Systems

  • V.A. Geyler

    Ogarev University Mordovia, Saransk, Russian Federation
  • I.V. Chudaev

    Ogarev University Mordovia, Saransk, Russian Federation
Schrödinger Operators with Moving Point Perturbations and Related Solvable Models of Quantum Mechanical Systems cover
Download PDF

Abstract

A class of explicitly solvable models including those of low-dimensional systems in a magnetic field is considered. The spectral analysis of these models is reduced to the investigation of the spectrum of an ordinary differential operator perturbed by a point potential with varying support. The complete analysis of the variation of the eigenvalues and elgenfunctions with position of the potential support is given.

Cite this article

V.A. Geyler, I.V. Chudaev, Schrödinger Operators with Moving Point Perturbations and Related Solvable Models of Quantum Mechanical Systems. Z. Anal. Anwend. 17 (1998), no. 1, pp. 37–55

DOI 10.4171/ZAA/807